MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP S-TAK,2.4X12MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP S-TAK,2.4X12MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP S-TAK,2.4X12MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email an issue involving an ar-1934bcf-24 2.4 mm biocomposite suturetak fracture in half.During the procedure, a 2.4 mm suturetak anchor was requested and placed using standard surgical technique, which included drilling with a 2.4 mm bit and implant impaction.Upon insertion, the implant fractured in half at the anchor.It was noted that a previous implant of the same type had been placed without issue.Prior to placement, the implant stem appeared somewhat unstable; however, insertion was still attempted following all recommended steps.A third implant was subsequently placed and functioned correctly.The incident occurred on 7/14/2025 during a collateral ligament reconstruction procedure.Additional information was received on 08/13/2025: all fragments of the ar-1934bcf-24 2.4 mm biocomposite suturetak were retrieved.The case was completed using a replacement ar-1934bcf-24 from lot number 15044246.No procedural delays were reported, and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - e warnings - 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.- g precautions - 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.The quality of the bone encountered was not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
BIO-COMP S-TAK,2.4X12MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22866245
Report Number1220246-2025-03575
Device Sequence Number18476282
Product Code MAI
UDI-Device Identifier00888867023901
UDI-Public(01)00888867023901(11)230113(17)261231(10)15044246
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K110660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP S-TAK,2.4X12MM
Device Catalogue NumberAR-1934BCF-24
Device Lot Number15044246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown